# SDR ASOA04322

- Difficulty date: April 29, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4522 - DURING APPROACH FROM ATL-GTR, A FLAPS FAIL MESSAGE WAS RECEIVED AFTER SELECTING THE FLAPS TO THIRTY DEGREES.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  DUE TO A DEFERRED RIGHT THRUST REVERSER AND A SHORTER RUNWAY AT GTR, THE AIRCRAFT DIVERTED TO CMB, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FLAPS ELECTRONIC CONTROL UNTI (FECU).  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
